# SDR 95ZZZX6467

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N6789
- Make and model: Beech B200
- Aircraft serial: B1382
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 100380006169
- Condition: Defective
- Location: Lt Otbd Aux
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TRANSMITTER PROBE HAS LOW RESISTANCE BETWEEN SIGNAL AND RETURN. PART INSTALLED AND CHECKED SATISFACTORY 9-21-95.  PILOT REPORTED PROBLEM 10-12-95, WHEN TAKING AIRCRAFT FOR TEST FLIGHT, AIRCRAFT HAD NO FUEL ADDED TO AUXILIARY TANKS.  PART WAS REPLACED BEFORE TEST FLIGHT.  SUBMITTER STATED THIS SAME PROBLEM OCCURRED 3 TIMES IN 10 MONTHS.
